Separation of variables in the BC-type Gaudin magnet

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

An integrable system is introduced based on the Poisson rs-matrix structure. This is a generalization of the Gaudin magnet, and in the SL(2) case is isomorphic to the generalized Neumann model. The separation of variables is discussed for both the classical and quantum cases.

Original languageEnglish
Article number023
Pages (from-to)4053-4061
Number of pages9
JournalJournal of Physics A: Mathematical and General
Volume28
Issue number14
DOIs
Publication statusPublished - Dec 1 1995
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Cite this